# SDR KNNA200700065

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N977UA
- Make and model: Boeing 737291
- Aircraft serial: 21508
- Aircraft time: 63,058 hours, 54,432 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: A41905533505
- Condition: Binding
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF, THE SENIOR FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  MECHANIC’S INVESTIGATION DETERMINED THE SMOKE IN THE CABIN WAS DUE TO AN ELECTRICAL MALFUNCTION CAUSING BOTH PACKS TO TRIP OFF.  CABIN THEN FILLED WITH ENGINE BLEED AIR BYPASSING BOTH AIR-CYCLE MACHINES.
